Available only in pharmacies, Codral PE Day & Night Cold & Flu tablets provide fast and effective temporary relief from the symptoms of colds and flu.

The DAY tablets relieve the symptoms of cold and flu during the day without causing drowsiness.

The NIGHT tablets relieve the symptoms of cold and flu, allowing restful sleep.

Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.

Phenylephrine works by reducing congestion in the upper respiratory tract, including the nose, nasal passages and sinuses, and making it easier to breathe.

Codeine phosphate belongs to a group of medicines called analgesics.  It is an opioid analgesic and it acts by blocking pain and your emotional response to pain.

Chlorpheniramine belongs to a group of medicines called 'antihistamines.'  Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine.  Histamine is produced by the body in response to foreign substances that the body is allergic to.

Ask your pharmacist or doctor if you have any questions about this medicine.

Available in 24 tablets (approximately 4 day pack), as well as 48 tablets (approximately 8 day pack).

Active Ingredients. Day Tablets contain: Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrine Hydrochloride 5mg. Night Tablets contain: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Information curiosity of: Johnson & Johnson

Other products you may like:

BLACKMORES IMMUNODEFENCE



BETADINE SORE THROAT GARGLE